MAUDE Adverse Event Report: BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE 30ML; SYRINGE, PISTON

BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE 30ML; SYRINGE, PISTON
Catalog Number MY8030
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material: my8030; batch#: 24066951.It was reported by the customer that customer's concern is high since this continues to happen.Customer's concern is high since this continues to happen additional information: please provide the address of the facility for us to ship the return label? could you please provide a further description of the exact issue? one of our 30 cc texium syringes was leaking when the technician was using not connected to a smart-site needle free valve.The chemotherapy was leaking from the texium tip, not the bonded piece above it.Makes me question if the internal leur lock mechanism was slightly off.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No adverse events occurred with the technician.He did have to change his gloves after the leak, but no personal harm.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
1.Please provide the address of the facility for us to ship the return label? xxxxxx.2.Could you please provide a further description of the exact issue? one of our 30 cc texium syringes was leaking when the technician was using not connected to a smart-site needle free valve.The chemotherapy was leaking from the texium tip, not the bonded piece above it.Makes me question if the internal leur lock mechanism was slightly off.3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No adverse events occurred with the technician.He did have to change his gloves after the leak, but no personal harm.
 
Additional Manufacturer Narrative
One sample of my8030 was submitted for quality evaluation.Visual inspection of the sample was conducted an there was no visible damages or abnormalities.A smartsite connector was then connected to the texium connector to fill the syringe with water.The syringe was then emptied slowly and a leak was identified between the union between the texium connector outlet and the smartsite inlet port.The customer complaint of leakage was confirmed.A trend has been identified and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review for model my8030 lot number 24066951 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
TEXIUM NEEDLE-FREE SYRINGE 30ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20855224
Report Number9616066-2024-01881
Device Sequence Number21004623
Product Code FMF
UDI-Device Identifier10885403230523
UDI-Public(01)10885403230523(11)240625(17)270625(10)24066951
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMY8030
Device Lot Number24066951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown